Hi thanks Kris, Des, and Lynnwood, for the suggestions and kind thoughts. I'm a mess right now. In transitition, having hot flashes and crazy stuff. Maybe I can finally get a good diagnosis because I feel like crap. They will probably say it is my liver (except for the liver doc, who will claim it is something else) and they might be right.
I'm a bit strapped now, but I do have some oatmeal that's been up in the cupboard forever that I can use, my mom knows how to do that because I guess that's how you did it before they had Aveeno. The weight gain was very sudden putting on over 5 pounds in a few days, but I've been shifting alot. I have a huge potbelly, that's where all the weight is. I'm on a diuretic and my bp is good. I have a terrible time metabolizing things like burning fat and metabolizing sugars. I know my thyroid is undertreated, my antithyroid antibodies are still at over 500, normal high 60, but they were 1000 till I started taking 75mcg of synthroid. I was on a higher dose but I started getting dizzy and feeling like I was gonna pass out. It was awful and scary. I cant see the new endo until Oct. and she might not be any good so I may be stuck for a while. As for liver, I requested them tested recently and I know they get worse when I gain weight, which then makes it impossible not to gain more weight it seems.
AS for the belly, my docs don't know what it is, one thought it was all fat, my doc says no, there is some fat , but my skin is reallly thick there, could be scar-tissue like, and she thinks a lot of it is water, which is why she put me on the diuretic, but its not hard like ascites, I met many people with ascites in the hospital and their bellies are really hard and the belly button even pops out backwards sometimes. Of course, docs like to wait until things are horrible before they do anything. The other possibility is organomegaly, which I know my liver is bigger that it should be due to all the fat, I don't know about
the rest. The synthroid helps it when I get enought but my thyroid is dying and I really think I"m ready for an increase.
The itching starts when I go in the tub or shower. I've tried turning the water down, then it lasts for a long while afterward. I took some phenergen and it helped me enough to get to sleep. In the morning I've been ok, but sometimes it lasts through the next day.
In two days I lost three lbs really cutting carbs and I have just two more. I just can't ever screw up, like eating a small slice of birthday cake or more than one slice of bread. I know this. I screwed up. I'm sorry this is such a ramble, brain not good. Thank you so much for the suggestions and they really help. I'll give the doc a call and at least try to find out how my liver enzymes were and I guess I'm going to have to reschedule with the hepatologist but he won't be happy with me for not losing any weight last time.
Thanks again, you are all really good. One doc said I was decompensating and dying from liver disease but i'm not going to believe that because I can lose weight and be better and that doesn't have to happen. I guess I'm scared. Thanks for your help.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments